# SDR FDEA201011234481

- Difficulty date: November 23, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 42,978 hours, 29,096 cycles
- Engine: Pwa JT8D17
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 950c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EACH OPEN HOLES IN FRAME AND REPAIR DOUBLER - STA 950C AT STR 24L.  REMOVED REPAIR DOUBLER IAW SRM 51-30-2 REV 103 FORMED NEW REPAIR DOUBLER   FROM 7075 O .080"  DIM 8" X 4 1/2"  IAW SRM 53-10-2 FIG 5 AND 51-20-1 FIG 7  INSTALLED   REPAIR DOUBLER  IAW SRM 51-30-2 REV 103
